# SDR HEEA072003

- Difficulty date: April 5, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N33008
- Make and model: Bell 412
- Aircraft serial: 36004
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066107100
- Part serial: 4360
- Condition: Inoperative
- Location: Atc
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REPORTED INOPERATIVE. PERFORMED PRELIMINARY INSPECTION.  CLEANED EXCESSIVE CORROSION FROM UNIT.  FOUND WEAK RECEIVER SENSE AND WEAK TRANSMIT POWER.  REPLACED TRANSMITTER BOARD AND ALIGNED TO SPECS.  ALIGNED THE RECEIVER.  BENCH CHECK GOOD.
